Seems related to psycho somatic dissorder.As u have Thyroid problem....that imbalance causes all those above symptoms like Shivering, mood swings etc.When Thyroid problem is there,there will be more chances for mal assimilation of D3 will be there& u have B 12 deficiency too which causes neurotic&circulatory c/o.s.
Here u need to substitute those in food aswell from external supplements also for time being.
I hope,u already started taking Thyroid supplement also by concern doctor's advise.
U need to get follow up by frequent check ups of related tests reports.
U can try Homeo aswell for overall ur complaints...which acts mainly on constitution basis will help to correct the system's functioning.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.